# SDR UPS01836871

- Difficulty date: September 9, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMP FWD DOOR STA 1220 INSIDE TORQUE BOX CLIP CRACKED UNDER GUSSET BY STRINGER 33R. REMOVED STIFFENER NO CRACK FOUND. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 51-1-8 AND 53-2-0. INSTALLED NEW ANGLE IAW DC8 SRM 51-1-20D.
